Ok i am on Microgestin fe1/20 and I have been on it for about almost 3 weeks now. Well about a week in a half ago i started waking up every morning with awful migiranes. Well that was the first side effect the worst one is all of a sudden my tongue underneath and on the tip of my tongue is on fire. It hurts so bad and feels like I had drank something so hot. Well i didnt and now i have this feeling in my tongue all day long. It is not so bad in the morning but as the day goes on it gets worse. Well i called my gyno to see about the side effects of the bc and they said that the tongue thing was something they have never heard of. I am starting the freak out. So i go to my general doc and he looks at it and sees nothing wrong and says no ulcers etc. So what the heck is wrong with my tongue? What is this all about should i just deal with it or what it is sooooo annoying. I researched all the symptoms i am having with the tongue thing and they are all symptoms of burning mouth syndrome. You guys must think i am a hypocondreaic but i am not i promise. So can someone help me please.
I wouldn’t necessarily associate the birth control effect with diabetes…Maybe ask your gyno to switch your birth control to a different hormone. There are a bunch of them and some don’t work for all. I have switched a couple times until I am now satisfied. If you’ve only been on it for three weeks though it can take a good couple months to adjust to the hormone!
I don’t really understand how your question has to do with diabetes at all (I am seeing a question about a side effect you believe might be related to birth control…)
In any case, I am a type 1 on the same BC and don’t have this side effect.
Sounds dreadful. I’d stop taking the pills to see if it goes away & get changed to another brand. Yours may a rare side effect of this bc pill, or it may not be related to it at all. Only one way to find out.